Claire asked in HealthWomen's Health · 8 years ago

Should I stop taking my birth control pill?

I am on the birth control pill Trinessa. A month or two after starting it, I began experiencing hair loss and it seems like it gets worse and worse with each passing day. Every time I wash my hair (about three days apart) the ball of hair I collect from the fallout gets larger.

It seems that I have been having a lot of health problems recently, so I am not at all sure if this truly is the cause of my hair loss. Also, because of my other health problems I have been to the doctor A LOT recently and it's starting to get really embarrassing that I keep going in for different issues :( I have just been researching it and found that this is a common theme with other women on this form of birth control.

I would love to hear advice from proffesionals or other women who have been on or are on Trinessa.

1 Answer

Relevance
  • 8 years ago
    Favourite answer

    Ask your pharmicist. I found out my birth controll pills were the ones that are really bad for hair loss. Also have your b-12 checked, and stress has a lot to do with it too.

    Source(s): life
Still have questions? Get answers by asking now.